# SDR DALA2018031101610

- Difficulty date: March 10, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE AFT FACE, BS 1022 BETWEEN LONGERONS 16 - 17R.  THE FRAME ANGLE WAS REPLACED IAW SRM 51-41-02, 51-41-05, AND DRAWING 9912243, REV JS.
